Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

258 Publications


1995 | Journal Article | LibreCat-ID: 16532
Dellnitz, M., and C. Heinrich. “Admissible Symmetry Increasing Bifurcations.” Nonlinearity, 1995, pp. 1039–66, doi:10.1088/0951-7715/8/6/009.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Dellnitz, Michael, et al. “Spirals in Scalar Reaction–Diffusion Equations.” International Journal of Bifurcation and Chaos, 1995, pp. 1487–501, doi:10.1142/s0218127495001149.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
Golubitsky, Martin, et al. “The Constrained Liapunov-Schmidt Procedure and Periodic Orbits.” Normal Forms and Homoclinic Chaos, 1995, doi:10.1090/fic/004/05.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Aston, Philip J., and Michael Dellnitz. “Symmetry Breaking Bifurcations of Chaotic Attractors.” International Journal of Bifurcation and Chaos, 1995, pp. 1643–76, doi:10.1142/s021812749500123x.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
Dellnitz, M., and I. Melbourne. “A Note on the Shadowing Lemma and Symmetric Periodic Points.” Nonlinearity, 1995, pp. 1067–75, doi:10.1088/0951-7715/8/6/010.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
Dellnitz, Michael, et al. “Symmetry of Attractors and the Karhunen-Loève Decomposition.” Trends and Perspectives in Applied Mathematics, 1994, doi:10.1007/978-1-4612-0859-4_4.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Dellnitz, Michael, and Jürgen Scheurle. “Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom.” Dynamics, Bifurcation and Symmetry, 1994, doi:10.1007/978-94-011-0956-7_9.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Dellnitz, Michael, and Ian Melbourne. “Generic Movement of Eigenvalues for Equivariant Self-Adjoint Matrices.” Journal of Computational and Applied Mathematics, 1994, pp. 249–59, doi:10.1016/0377-0427(94)90032-9.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz, Michael. “Collisions of Chaotic Attractors.” Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg, 1994, pp. 411–28.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne, Ian, and Michael Dellnitz. “Normal Forms for Linear Hamiltonian Vector Fields Commuting with the Action of a Compact Lie Group.” Mathematical Proceedings of the Cambridge Philosophical Society, 1993, pp. 235–68, doi:10.1017/s0305004100071577.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Barany, Ernest, et al. “Detecting the Symmetry of Attractors.” Physica D: Nonlinear Phenomena, 1993, pp. 66–87, doi:10.1016/0167-2789(93)90198-a.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne, Ian, et al. “The Structure of Symmetric Attractors.” Archive for Rational Mechanics and Analysis, 1993, pp. 75–98, doi:10.1007/bf00386369.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz, Michael. “The Equivariant Darboux Theorem.” Lectures in Applied Mathematics, vol. 29, 1993, pp. 163–69.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz, M., et al. “Generic Bifurcation of Hamiltonian Vector Fields with Symmetry.” Nonlinearity, 1992, pp. 979–96, doi:10.1088/0951-7715/5/4/008.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz, Michael. “Computational Bifurcation of Periodic Solutions in Systems with Symmetry.” IMA Journal of Numerical Analysis, vol. 12, no. 3, 1992, pp. 429–55, doi:10.1093/imanum/12.3.429.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz, Michael, et al. “Mechanisms of Symmetry Creation.” Bifurcation and Symmetry, 1992, doi:10.1007/978-3-0348-7536-3_9.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
Dellnitz, Michael, et al. “Generic Bifurcations of Pendula.” Bifurcation and Symmetry, 1992, doi:10.1007/978-3-0348-7536-3_10.
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
Dellnitz, Michael, and Bodo Werner. “Computational Methods for Bifurcation Problems with Symmetries—with Special Attention to Steady State and Hopf Bifurcation Points.” Journal of Computational and Applied Mathematics, 1989, pp. 97–123, doi:10.1016/0377-0427(89)90150-7.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed